Pacific Journal of Mathematics

A lattice-theoretical fixpoint theorem and its applications.

Alfred Tarski

Article information

Source
Pacific J. Math. Volume 5, Number 2 (1955), 285-309.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103044538

Zentralblatt MATH identifier
0064.26004

Mathematical Reviews number (MathSciNet)
MR0074376

Subjects
Primary: 06.0X

Citation

Tarski, Alfred. A lattice-theoretical fixpoint theorem and its applications. Pacific Journal of Mathematics 5 (1955), no. 2, 285--309. http://projecteuclid.org/euclid.pjm/1103044538.


Export citation

References

  • [1] Garrett Birkhoff, Lattice theory, revised edition, Amer. Math. Soc. Colloq. Publ. vol. 25, New York, 1948.
  • [2] Anne C. Davis, A characterization of complete lattices, Pacific J. Math. 5 (1955), 311-319.
  • [3] B. Knaster, U theoreme sur les fonctions d'ensembles,Ann. Soc. Polon. Math. 6 (1928), 133-134.
  • [4] J. C.C. McKinsey and Alfred Tarski, The algebra of topology, Ann. of Math. 45 (1944), 141-191.
  • [5] Wacfaw, Sierpinski, Introduction to general topology, Toronto, 1934.
  • [6] Alfred Tarski, A fixpoint theorem for latticesand its applications (preliminary report), Bull. Amer. Math. Soc. 55 (1949), 1051-1052 and 1192.
  • [7] Alfred Tarski, Cardinal algebras, New York, 1949.